# SDR XJ22002F00000

- Difficulty date: October 2, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C*
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cover
- Part number: 41002521
- Condition: Failed
- Location: Servo
- Part time: 1,452 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO WAS REMOVED FOR HOWLING NOISE IN FLIGHT, UNIT WAS DISASSEMBLED FOR OVERHAUL AND PN 41002521 COVER TO RETAIN VALVE, ID CORRODED AND VALVE SPRING WAS RUSTED IN HALF.  IF RETAINER FAILED THE SERVO WOULD GO INTO BYPASS AND POSSIBLE HARDOVER CONDITION.  COVER NEEDS TO BE MODIFIED TO ALLOW WATER TO DRAIN OR A BETTER BOOT NOT TO ALLOW WATER TO ENTER VALVE.
